Meiji Repository >
020 紀要 = Bulletin >
410 研究所 = Research Institutes >
社会科学研究所 = Institute of Social Sciences >
明治大学社会科学研究所紀要 >
第034巻(2) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10291/12620

Title: 所得分配の短期と長期の法則-W.クレルレの集計的なモデルを中心にして-
Authors: 増澤,俊彦
Shimei: 明治大学社会科学研究所紀要
Volume: 34
Issue: 2
Start page: 65
End page: 84
ISSN: 0389-5971
Issue Date: 25-Mar-1996
OPACbibid: http://opac.lib.meiji.ac.jp/webopac/ctlsrh.do?listcnt=5&maxcnt=100&bibid=SB00006008
URI: http://hdl.handle.net/10291/12620
Appears in Collections:第034巻(2)

Files in This Item:

File Description SizeFormat
shakaikagakukiyo_34_2_65.pdf696.63 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback   Meiji Repositoryに関するお問い合わせは rep@lib.meiji.ac.jp まで